MathSciNet Relay Station
MathSciNet bibliographic data
MR1228524 46L57 (46L50 46L60 47D25 47N50 81Q10 81S25)
Carlen, Eric A.; Lieb, Elliott H. Optimal hypercontractivity for Fermi fields and related noncommutative integration inequalities. Comm. Math. Phys. 155 (1993), no. 1, 27–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement